Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had protected sex, took I-pill and have Pre menstrual symptoms, due for periods. Am I pregnant?

Hello, I had protected sex on Februrary 17th (however we weren t sure if the condom broke). That same day (about 13 hours later), I took Next Choice One Dose (morning after pill ) just to be safe. I ve had all the symptoms of PMS , and my period is due today but I haven t had it yet. I m really paranoid I m pregnant. I took a test this morning and it was negative (but I m sure it is too soon to tell). Is it normal to not have period yet with Plan B? Or am I pregnant?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Plan b may delay period due to hormones , so don't worry.
Pregnancy chances are nil as you have got choice one tablet .
Get in home pregnancy test after 7 days of period date ( late).
Due to tension and stress period may be late , so don't bother at all.
Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor